RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Guessarian, I

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:79
Abstract pages:112
Full texts:58
References:53
E-mail:

http://www.mathnet.ru/eng/person43871
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2008
1. I. Guessarian, P. Cégielski, “Tree inclusions in windows and slices”, Zap. Nauchn. Sem. POMI, 358 (2008),  38–53  mathnet; J. Math. Sci. (N. Y.), 158:5 (2009), 623–632  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021